# SDR AALA201809079003

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 17,825 hours, 7,002 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R4 SLIDE WILL NOT ARM.  PERFORMED AN ARM - DISARM DOOR HANDLE ADJUSTMENT. OPS CHECKED GOOD.
